Start Submission Become a Reviewer

Reading: Psychosis in nalidixic acid overdosage

Download

A- A+
Alt. Display

Case Reports

Psychosis in nalidixic acid overdosage

Authors:

Manel Fernando ,

Consultant Paediatrician, Colombo North Teaching Hospital, Ragama, LK
X close

M A I Fonseka,

Senior Registrar in Paediatrics, Colombo North Teaching Hospital, Ragama, LK
X close

G L E C Mendis,

Senior House Officer in Paediatrics, Colombo North Teaching Hospital, Ragama, LK
X close

M L M Infaaq

Registrar in Paediatrics, Colombo North Teaching Hospital, Ragama, LK
About M L M

X close

Abstract

Sri Lanka Journal of Child Health, 2011; 40(3): 138-139

 (Key words- Nalidixic acid; overdosage; psychosis)

DOI: http://dx.doi.org/10.4038/sljch.v40i3.3516 (This DOI was corrected on 4/11/2011 so please use this version to refer to this article)

How to Cite: Fernando, M., Fonseka, M.A.I., Mendis, G.L.E.C. and Infaaq, M.L.M., 2011. Psychosis in nalidixic acid overdosage. Sri Lanka Journal of Child Health, 40(3), pp.138–139. DOI: http://doi.org/10.4038/sljch.v40i3.3516
Published on 08 Sep 2011.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus